Medindia

X

Combination of Slimming Drug and Antidepressant may Have Caused Death of University Student

by Kathy Jones on  April 23, 2013 at 10:31 PM General Health News   - G J E 4
An inquest into the death of a 23-year old university student in England revealed that she might have died after taking a combination of a slimming drug and an anti-depressant.
 Combination of Slimming Drug and Antidepressant may Have Caused Death of University Student
Combination of Slimming Drug and Antidepressant may Have Caused Death of University Student
Advertisement

Sarah Houston, who was studying in Leeds University, was found dead in her bedroom by her flatmate last September. She had reportedly refused to call an ambulance after feeling unwell and was secretly taking Dinitrophenol (DNP) in combination with a prescription anti-depressant.

Advertisement
The inquest heard that Sarah had taken 38 pills from a packet of 100 DNP pills, which have been banned for human use.

Coroner David Hinchliff criticized the manufacturers of the pill as he entered a misadventure verdict and said that they should be aware that their capsules are being bought by people who use it as a drug. Stating that the world has lost a bright person, Sarah's father, Geoff Houston said, "The world has lost a bright, bubbly person who would have gone on to making people's lives better. Sarah loved life and was passionate about helping others less fortunate than herself."

Source: Medindia
Advertisement

Post your Comments

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
User Avatar
* Your comment can be maximum of 2500 characters
Notify me when reply is posted I agree to the terms and conditions

You May Also Like

Advertisement
View All